# SDR CA980424020

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75010
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF CRANKSHAFT CARRIED OUT PER LYCOMING SERVICE BULLETIN 505B.  CORROSION PITS WERE FOUND.  AREA  HONED, PITS WERE REMOVED AND PROTECTIVE COATING WAS APPLIED PER LYCOMING SB 530.
